# SDR ASOA201905094017

- Difficulty date: May 9, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 43,902 hours, 25,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564090001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE BELLY SKIN WAS FOUND TO BE CORRODED UNDER THE AFT RADIO ALTIMETER BASE. MAINTENANCE REMOVED THE CORROSION, CUT OUT THE DAMAGED SKIN AND PERFORMED A FILLER / DOUBLER REPAIR IN ACCORDANCE WITH TECHNICAL DISPOSITION ETD2019-145-062532, PRESSURIZATION AND OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS APPROVED OFR RETURN TO SERVICE.
